Alert archive / New York / Areal Flood Warnings in 2017
Areal Flood Warning 22, NWS Buffalo, NY
NWS Buffalo, NY issued this areal flood warning at Oct 30, 2017, 3:06 PM EDT for Jefferson County, New York. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 30, 2017, 3:06 PM EDT (19:06 UTC)
- Expired
- Oct 30, 2017, 9:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Jefferson County, NY
The radar
The Ft Drum radar (KTYX), 28 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -213 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
483
WGUS41 KBUF 301906
FLWBUF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Buffalo NY
306 PM EDT MON OCT 30 2017
NYC045-310100-
/O.NEW.KBUF.FA.W.0022.171030T1906Z-171031T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson NY-
306 PM EDT MON OCT 30 2017
The National Weather Service in Buffalo has issued a
* Flood Warning for Small Streams in...
South central Jefferson County continues for Sandy Creek in
central New York...
* Until 900 PM EDT.
* At 259 PM EDT, excessive runoff from the earlier heavy rains has
resulted in rapid rises along Sandy Creek.
* Some locations that will experience flooding include...
Adams, Rodman and Belleville.
LAT...LON 4385 7585 4382 7585 4379 7603 4375 7613
4370 7622 4374 7621 4380 7611 4383 7601
4386 7593
$$
MitchellWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at Oct 30, 3:05 PM EDT, 1 minute earlier.
Area forecast discussion, Oct 30, 3:05 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Buffalo NY
305 PM EDT Mon Oct 30 2017
.SYNOPSIS...
Deepening low pressure over Southern Quebec will slowly track north
to just east of James Bay through Tuesday. Behind this system, it
will turn cooler with lake effect rain developing off both lakes
mixed with snow across the higher terrain. More unsettled weather is
then expected Thursday and Friday.
&&
.NEAR TERM /THROUGH TUESDAY/...
Regional radars show lake effect beginning to organize off lake Erie
late this afternoon. Surface analysis shows the impressive 974 mb
low that brought all the rain currently over southern Quebec and
continuing to move to the north. The strong westerly winds that
occurred early this morning and afternoon off lake Ontario has
subsided a bit as the low moves away.
Tonight the deep low pressure will continue to move further north
into Quebec. Cyclonic flow around the backside of this system will
bring in a somewhat cold airmass. 850 temps are forecast to drop
from -1C to -4C by Tuesday. Additionally, upstream over the Upper
Great Lakes a secondary trough will move into the lower lakes and
swing several embedded shortwaves through the region. As the colder
air aloft arrives, lapse rates will steepen along with increasing
ascent and synoptic moisture tied to each shortwave passages. This
all adds up to a fairly decent lake effect response developing off
both lakes.
Off lake Erie, with 850 mb temperatures only cooling to about -4C,
it looks likely that this will be mainly a rain event. Although,
dynamical cooling will play a factor in this event. Above 1300 feet,
a slushy accumulating snowfall of 3-5 inches will be possible by
Tuesday morning. The lake effect band initially will be over the
Buffalo Metro area late this afternoon then wind flow of 250-260
will direct and shift it southward over the Buffalo Southtowns where
it will remain through the day.
Off Lake Ontario, a similar event will unfold with lake effect rain
developing tonight. The band is expected to set up across Jefferson
county near or just north of Watertown. A wet slushy accumulation of
less than an inch is possible on grassy and elevated surfaces off
the ground.
With all the recent rainfall that has occurred in the past 24 hours
(2 to 3 inches plus) any prolonged period of rainfall in one
location will present a potential for flooding. Considering the
ground is already water logged and streams are running high, a Flash
Flood Watch remains in effect.
Tuesday, lake effect rains will continue with higher elevation
slushy snow during the morning hours. A transition to all rain
should occur by early afternoon with little to no additional
accumulation.
Temperaturewise, look for highs on Tuesday to top out mainly in the
40s with some readings in the upper 30s across higher terrain.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Lake effect rain and perhaps a little bit of higher elevation lake
effect snow will STILL be ongoing Tuesday evening. However, unlike
Monday night and Tuesday, expect to see a little more variability in
location with a notable northward shift toward Wednesday morning
along with a substantial weakening with time. In terms of specific
locations with Halloween in mind, the worst areas should be the
Southtowns east of Lake Erie, and areas south of Watertown into the
Tug Hill Plateau east of Lake Ontario. Most populated areas should
continue to see rain, but some higher elevation areas may once again
or continue to see some snow (rounding to above ~1500'). For areas
that do get snow, expect little additional accumulation due to an
overall weakening, as the coldest air aloft will have moved well
past the region. By Wednesday afternoon warm air advection easily
end any remaining lake effect bands.
Outside of the above mentioned narrow and mostly single bands ENE of
both lakes, other locations should remain dry but with abundant
cloud cover. Some clearing is possible early Wed, but the next area
of higher level clouds with warm air advection will prevent much
sunshine. Clouds should continue to increase over all areas Wed
night.
On Thursday, warm advection will continue with enough moisture for a
likelihood of rain showers. Compared to the soaking weekend and
following lake effect event, Thursday should be rather uneventful
with a few tenths for QPF. This will be followed by a cold front
Thursday night or Friday morning, again with the likelihood of
showers but without much fanfare.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
The longwave pattern during the period transitions to a more
zonal flow. The air mass behind cold front that will move
through late Thursday night or Friday morning may briefly be
cold enough for some minimal lake response, before weak high
pressure builds in providing mainly dry weather Friday night and
Saturday. Latest medium range models suggesting the possibility
for weak impulses to work through the flow later in the weekend
which may interact with an approaching warm front from the Ohio
Valley, possibly bringing precipitation back into the region by
Sunday. Temperatures will be near seasonal normals.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
Lake effect rain and some higher elevation snow will be the main
impacts into this evening, lasting right through Tuesday. Strong
winds will also be a concern into this evening - strongest (near
45kts) east of Lake Ontario closer to a departing surface low
Both KBUF and KART will be impacted (IFR ceilings and visibilities)
at various times by a ~20mi wide band this afternoon/eve until it
settles a little to the south overnight. Some hills to the S of
Buffalo close to the southern edge of the band may see LIFR in snow.
KJHW and KOLE will are high enough to see snow, but the band may not
quite reach that far to the South. (Both areas will be mostly on
the southern side of the lake band.) Temperatures will be a little
warmer east of Lake Ontario, although some snow is also possible
over the top of the Tug Hill Plateau.
Lake effect precipitation will continue well into Tuesday with a
little decrease in overall intensity but remain mainly locked in
place.
Outlook...
Wednesday...VFR/MVFR. A chance of showers. Thursday...MVFR. Showers
likely.
Friday...VFR.
Saturday...VFR/MVFR. A chance of showers.
&&
.MARINE...
A 974 mb low centered over southern Quebec will continue to move
northward and become positioned just east of James Bay through
Tuesday. Gales will continue on both lake Erie and Ontario through
early Tuesday morning. Winds will remain elevated on Tuesday
followed by lingering small craft conditions into Tuesday night.
&&
.TIDES/COASTAL FLOODING...
Gale force winds behind a strong low pressure system moving
into Quebec will continue very high wave action on Lake Ontario.
This will continue the threat of significant shoreline erosion
and some minor flooding to the bays and inlets along the
southern and eastern shores of Lake Ontario. Strong west winds
will persist through Tuesday as the strong surface low moves
slowly northward across Quebec.
With this in mind, a Lakeshore Flood Warning continues through
Tuesday for the entire NY shoreline of Lake Ontario.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory from 11 PM this evening to 2 PM EDT
Tuesday for NYZ012-085.
Wind Advisory until 2 AM EDT Tuesday for NYZ010>012-019-085.
Flash Flood Watch through Wednesday morning for NYZ007-008-
010>012-085.
High Wind Warning until 5 PM EDT this afternoon for NYZ003>008.
Lakeshore Flood Warning until 8 PM EDT Tuesday for NYZ004>007.
Lakeshore Flood Warning until 5 AM EDT Tuesday for NYZ001>003.
Wind Advisory until 8 PM EDT this evening for NYZ001-002-013-
014-020-021.
MARINE...Gale Warning until 8 PM EDT this evening for LEZ020.
Gale Warning until 5 AM EDT Tuesday for LEZ040-041.
Small Craft Advisory until 5 AM EDT Tuesday for
LOZ030.
Gale Warning until 5 AM EDT Tuesday for LOZ042>045-062>065.
Gale Warning until 8 PM EDT this evening for SLZ022.
Small Craft Advisory until 8 PM EDT this evening for
SLZ024.
&&
SYNOPSIS...AR/CHURCH
NEAR TERM...AR/CHURCH
SHORT TERM...ZAFF
LONG TERM...APFFEL/TMA
AVIATION...ZAFF
MARINE...AR/CHURCH
TIDES/COASTAL FLOODING...HITCHCOCK/CHURCH/SMITHHazardous weather outlook, Oct 30, 1:58 PM EDT, 1 hour 8 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 158 PM EDT Mon Oct 30 2017 NYZ008-311800- Lewis- 158 PM EDT Mon Oct 30 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-311800- Jefferson- 158 PM EDT Mon Oct 30 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Lakeshore Flood Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ013-014-020-021-311800- Livingston-Ontario-Cattaraugus-Allegany- 158 PM EDT Mon Oct 30 2017 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-311800- Niagara-Orleans- 158 PM EDT Mon Oct 30 2017 ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 5 AM EDT TUESDAY... ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>006-311800- Wayne-Northern Cayuga-Oswego- 158 PM EDT Mon Oct 30 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Lakeshore Flood Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003-311800- Monroe- 158 PM EDT Mon Oct 30 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 5 AM EDT TUESDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Lakeshore Flood Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-311800- Chautauqua- 158 PM EDT Mon Oct 30 2017 ...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-011-311800- Northern Erie-Genesee- 158 PM EDT Mon Oct 30 2017 ...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-085-311800- Wyoming-Southern Erie- 158 PM EDT Mon Oct 30 2017 ...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT TUESDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Flash Flood Watch. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ024-311800- Saint Lawrence River from Ogdensburg to Saint Regis- 158 PM EDT Mon Oct 30 2017 This Hazardous Weather Outlook is for portions of Saint Lawrence River. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-SLZ022-311800- Upper Niagara River and Buffalo Harbor- Saint Lawrence River from Cape Vincent to Ogdensburg- 158 PM EDT Mon Oct 30 2017 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Erie and Saint Lawrence River. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-LOZ042>045-062>065-311800- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 158 PM EDT Mon Oct 30 2017 ...GALE WARNING IN EFFECT UNTIL 5 AM EDT TUESDAY... This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Oct 30, 10:00 AM EDT, 5 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1000 AM EDT Mon Oct 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM Non-Tstm Wnd Gst 1 NW Oswego 43.47N 76.52W
10/30/2017 M71 mph LOZ044 NY Buoy
Buoy ID - OSGN6
0854 AM Non-Tstm Wnd Gst Oswego Airport 43.35N 76.39W
10/30/2017 M52 mph Oswego NY ASOS
0930 AM Non-Tstm Wnd Gst 3 NE Manchester 43.01N 77.19W
10/30/2017 M50 mph Ontario NY NYSM
&&
Event Number BUF1701542
Event Number BUF1701543
Event Number BUF1701544
SJWLocal storm report, Oct 30, 10:33 AM EDT, 4 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1033 AM EDT Mon Oct 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM Non-Tstm Wnd Dmg Oswego 43.46N 76.50W
10/30/2017 Oswego NY NWS Employee
Numerous trees and wires down - time estimated
&&
Event Number BUF1701545
SJWLocal storm report, Oct 30, 11:25 AM EDT, 3 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1125 AM EDT Mon Oct 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM Flood 3 NNW East Rochester 43.15N 77.52W
10/30/2017 Monroe NY Emergency Mngr
Ellison Park closed due to flooding from the
Irondequoit Creek
&&
Event Number BUF1701546
SJWLocal storm report, Oct 30, 12:44 PM EDT, 2 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1244 PM EDT Mon Oct 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM Flood 3 W Adams 43.81N 76.07W
10/30/2017 Jefferson NY Emergency Mngr
RT 84 closed near RT 178 due to flooding from Sandy
Creek
&&
Event Number BUF1701547
SJWThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 10:56 PM EDT | Areal Flood Warning | BUF | Allegany, Livingston, Monroe, Ontario, Wayne | 12 hr |
| Oct 30, 12:00 AM EDT | Areal Flood Warning | BUF | Cayuga, Jefferson, Lewis, Oswego | 12 hr |
| Oct 30, 6:24 AM EDT | Flash Flood Watch | BUF | Erie, Genesee, Jefferson, Lewis, Wyoming | 35 hr |
| Oct 30, 6:25 AM EDT | Winter Weather Advisory | BUF | Erie, Wyoming | 30 hr |
| Oct 30, 12:07 PM EDT | Areal Flood Warning | BUF | Jefferson | 3 hr |
| Oct 30, 7:43 PM EDT | Areal Flood Warning | BUF | Monroe | 24 hr |
Nearby
Areal Flood Warnings in New York, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.